American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14P25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] A. Lerario. Random matrices and the average topology of the intersection of two quadrics. Proc. Amer. Math. Soc. 143 (2015) 3239-3251.
Abstract, references, and article information   
View Article: PDF

[2] Wojciech Kucharz and Kamil Rusek. An application of ample vector bundles in real algebraic geometry. Proc. Amer. Math. Soc. 139 (2011) 1155-1161. MR 2748410.
Abstract, references, and article information   
View Article: PDF

[3] Frédéric Bihan and Frank Sottile. Betti number bounds for fewnomial hypersurfaces via stratified Morse theory. Proc. Amer. Math. Soc. 137 (2009) 2825-2833. MR 2506438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wojciech Kucharz. Cycles on Nash algebraic models of smooth manifolds. Proc. Amer. Math. Soc. 137 (2009) 1899-1906. MR 2480269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ali Öztürk. Homology of real algebraic varieties and morphisms to spheres. Proc. Amer. Math. Soc. 137 (2009) 505-509. MR 2448570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Francisco-Javier Turiel. Polynomial maps and even dimensional spheres. Proc. Amer. Math. Soc. 135 (2007) 2665-2667. MR 2302590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Bochnak and W. Kucharz. Vector bundles on a product of real algebraic curves. Proc. Amer. Math. Soc. 133 (2005) 1617-1620. MR 2120264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Saugata Basu, Richard Pollack and Marie-Françoise Roy. On the Betti numbers of sign conditions. Proc. Amer. Math. Soc. 133 (2005) 965-974. MR 2117195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Riccardo Ghiloni. Algebraic obstructions and a complete solution of a rational retraction problem. Proc. Amer. Math. Soc. 130 (2002) 3525-3535. MR 1918829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yildiray Ozan. On homology of real algebraic varieties. Proc. Amer. Math. Soc. 129 (2001) 3167-3175. MR 1844989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Anatoly B. Korchagin. Restrictions on arrangements of ovals of projective algebraic curves of odd degree. Proc. Amer. Math. Soc. 129 (2001) 363-370. MR 1707523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shuguang Wang. Branched covers along real parts. Proc. Amer. Math. Soc. 125 (1997) 2803-2808. MR 1401756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Karl Heinz Dovermann, Mikiya Masuda and Dong Youp Suh. Nonisomorphic algebraic models of a smooth manifold with group action . Proc. Amer. Math. Soc. 123 (1995) 55-61. MR 1219723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Bochnak and W. Kucharz. Complex cycles on real algebraic models of a smooth manifold . Proc. Amer. Math. Soc. 114 (1992) 1097-1104. MR 1093594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Patrick Gilmer. Algebraic curves in ${\bf R}{\rm P}(1)\times{\bf R}{\rm P}(1)$ . Proc. Amer. Math. Soc. 113 (1991) 47-52. MR 1062388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia